MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 4 IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 4 IMPLANT; DENTAL IMPLANT
Catalog Number 884210
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Osteopenia/ Osteoporosis (2651)
Date of Event 02/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption # e2012017.Report late due to asr to individual reporting transition.
 
Event or Problem Description
Per complaint (b)(4), during clinical procedure it was observed that patient experienced loss of bone, infection and loss of integration after loading.

Brand Name
LEGACY 4 IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thoudsand oaks CA 91362
MDR Report Key8938505
Report Number3001617766-2019-00630
Device Sequence Number2041369
Product Code DZE
UDI-Device Identifier10841307103318
UDI-Public10841307103318
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number884210
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2019
Initial Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;